# SDR SWAA2024041964548

- Difficulty date: March 16, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT ASSY ON LOWERED CEILING PANEL AT AFT GALLEY AREA (1EA) 2024-206213<[01] REPLACED EMERGENCY LIGHT ASSY ON LOWERED CEILING PANEL AT AFT GALLEY AREA (1EA) IAW B737-700 AMM 33-51-01-960-802 TEST IS OK;[02] CERTIFIED WORK PERFORMED
